# SDR AU000462

- Difficulty date: June 7, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: P31075
- Condition: Leaking
- Location: Engine
- Component: Engine, Garrtt
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE CARBON SEAL ALLOWING OIL TO LEAK INTO THE BLEED AIR SYSTEM AND CONTAMINATE THE COALESCER BAG IN THE AIR CYCLE MACHINE.  SMOKE IN THE CABIN.
